# SDR P5CA9600889

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 400-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON FUSELAGE EXTERNAL SKIN AT BS 400 TO 500 S41R TO S44R.   REMOVED CORROSION PER BAC SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02.
